Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with your doctor.
Without the ability to obtain a history from you and examine you, I can not comment on a formal diagnosis or treatment plan for your symptoms. However, I will try to provide you with some information regarding this matter.
I am sorry to hear about the breakthrough seizure. Have you had one since the seroquel was stopped? It is not a common reaction, but can occur. Dilantin usually increases the metabolism of seroquel. I doubt a different dose would be any better. You may wish to discuss with your prescribing physician changing you from dilantin to possible valproic acid which is used for both seizure prevention and also mood stabilizing. Also, another option may be carbamazepine, which is another antiepileptic used for mood stabilizing. However, if a change in medication does occur, it needs to be closely monitored by your neurologist since you have been well controlled since 1972. Another option would be to try lithium with your dilantin. Lithium is another medication used for mood stabilization.
Thank you for using the forum, I hope you find this information useful, good luck.